# SDR IXXA06SMN367S

- Difficulty date: November 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD FLAP UPPER SKIN HAS A NON STANDARD REPAIR AT STATION XF304.000.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED PLATING IAW DC8 SRM 57-7-1 FIG 4 TR NUMBER 57-94 DATED 10-01-02, DC8 SRM 57-1-0, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIG 4 ITEM "A", DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
